Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

Ausgabe kaufen $221.00 Volumen 36, 2004 Ausgabe 1

DOI: 10.1615/JAutomatInfScien.v36.i1

Inhaltsverzeichnis:

Properties of Optimal Sets of External Practical Weak Stability of Differential Inclusions
Fedor G. Garashchenko, Vladimir V. Pichkur
pages 1-10
DOI: 10.1615/JAutomatInfScien.v36.i1.10
On Inversion of the Problem of Analytical Designing the Controllers
Vladimir B. Larin
pages 11-18
DOI: 10.1615/JAutomatInfScien.v36.i1.20
On Substantiation of the Proportional Navigation Method in the Simple Pursuit Problem
Alexey P. Ignatenko, Arkadiy A. Chikriy
pages 19-27
DOI: 10.1615/JAutomatInfScien.v36.i1.30
Contradiction between Conditions of Mean-Root Square Error Minimization and Integral Root Mean Estimate in Tracking Systems with the Principle of Deviation Control
Grigoriy F. Zaitsev, Grigoriy D. Radzivilov, Nelya V. Gradoboyeva
pages 38-49
DOI: 10.1615/JAutomatInfScien.v36.i1.50
On Solving the Problem of a Differential Game for Distributed Dynamic Systems
Sergey V. Sokolov
pages 59-64
DOI: 10.1615/JAutomatInfScien.v36.i1.70